# SDR UPS205599

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED SUSPECTED CRACK AT FASTENER HOLE ON BS 178 BULKHEAD LBL 9, WL 236.  REMOVED 2 FASTENERS, CLEANED AREA, NDT INSPECTED FOUND CRACK.  TRIMMED OUT AREA THAT WAS CRACKED.  NDT VERIFIED CRACK CONTAINMENT FABRICATED REPAIR FILLER AND DOUBLER AND INSTALLED ON AIRCRAFT IAW SRM 53-10-9, SRM 51-30-2.
